# SDR SWIA202159538

- Difficulty date: April 4, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SIDE INTERCOSTAL DD4 IS CORRODED     (C-CHECK RO 7/10/2021)    AFTER FURTHER INVESTIGATION FOUND PAX DOOR INTERCOSTAL DD4 TO HAVE PAINT DAMAGE ONLY. FOUND PAX DOOR CLEAT TO BE CORRODED REMOVED AND REPLACED IAW CRJ 700 SRM 51-42-06-001-001-A01.COMPLETED FORM M-337 AND MAJOR REPAIR TASK CARD 51-900-1002-SKY, WEIGHT AND BALANCE NOT AFFECTED.
